# SDR SWAA2023011984348

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 907 Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO BAY WATER SERVICE BRACKET, RBL 13, BS 907+11.  REMOVED THE BRACKET IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW BRACKET IAW SRM 51-40-05-0G-0, AND DWG 147A7221,REV F.   INSTALLED THE NEW BRACKET IAW SRM 51-40-02-0G-0, AND DWG 147A7221, REV F.
